The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 29, Issue 2, 2013
Metadata
 

The effect of projections on dimension in the Heisenberg group
Zoltán M. Balogh, Estibalitz Durand-Cartagena, Katrin Fässler, Pertti Mattila and Jeremy T. Tyson
pp. 381–432
Abstract | Full-Text PDF (586 KB) | Metadata

Sharp weak type estimates for weights in the class $A_{p_1, p_2}$
Alexander Reznikov
pp. 433–478
Abstract | Full-Text PDF (510 KB) | Metadata

Second variation of one-sided complete minimal surfaces
Francisco Urbano
pp. 479–494
Abstract | Full-Text PDF (201 KB) | Metadata

Minimal smoothness conditions for bilinear Fourier multipliers
Akihiko Miyachi and Naohito Tomita
pp. 495–530
Abstract | Full-Text PDF (453 KB) | Metadata

Boundedness of maximal operators of Schrödinger type with complex time
Andrew D. Bailey
pp. 531–546
Abstract | Full-Text PDF (202 KB) | Metadata

Localization of Atiyah classes
Marco Abate, Filippo Bracci, Tatsuo Suwa and Francesca Tovena
pp. 547–578
Abstract | Full-Text PDF (417 KB) | Metadata

Spectral and stochastic properties of the $f$-Laplacian, solutions of PDEs at infinity and geometric applications
G. Pacelli Bessa, Stefano Pigola and Alberto G. Setti
pp. 579–610
Abstract | Full-Text PDF (368 KB) | Metadata

Strongly isospectral manifolds with nonisomorphic cohomology rings
Emilio A. Lauret, Roberto J. Miatello and Juan P. Rossetti
pp. 611–634
Abstract | Full-Text PDF (335 KB) | Metadata

Paraproducts via $H^{\infty}$-functional calculus
Dorothee Frey
pp. 635–663
Abstract | Full-Text PDF (451 KB) | Metadata

On isoperimetric inequalities with respect to infinite measures
Friedemann Brock, Anna Mercaldo and Maria Rosaria Posteraro
pp. 665–690
Abstract | Full-Text PDF (368 KB) | Metadata

Partial spectral multipliers and partial Riesz transforms for degenerate operators
A. F. M. ter Elst and El Maati Ouhabaz
pp. 691–713
Abstract | Full-Text PDF (358 KB) | Metadata

Isoperimetric profile and random walks on locally compact solvable groups
Romain Tessera
pp. 715–737
Abstract | Full-Text PDF (333 KB) | Metadata

Size of orthogonal sets of exponentials for the disk
Alex Iosevich and Mihail N. Kolountzakis
pp. 739–747
Abstract | Full-Text PDF (214 KB) | Metadata